# SDR DALA2019022701313

- Difficulty date: February 23, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 99,175 hours, 15,328 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 AFT CARGO COMPARTMENT STA 1197+88 STG 36L TO 37R HAVE EVIDENCE OF CORROSION. REPLACED SHEAR TIE. (LP 0961263)
